Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 1, Pages 11-31

Quasilinear degenerate elliptic unilateral problems

Département deMathématiques et Informatique, Faculté des Sciences Dhar-Mahraz, BP 1796 Atlas, Fès, Morocco

Received 20 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Aharouch, Y. Akdim, and E. Azroul, “Quasilinear degenerate elliptic unilateral problems,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 11-31, 2005.